# SDR 14011OCT3107

- Difficulty date: October 31, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 3,324 hours, 10,052 cycles
- Engine: Pwa PT6*
- System (JASC): 6420 · Tail Rotor Head
- Part: Scissor Link
- Part number: 109013505101
- Part serial: A0126
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE PILOTS DAILY INSPECTION HE FOUND THE SUSPECT PART APPERARED TO BE CRACKED. THE MECHANIC REMOVED THE PART FROM AIRCRAFT AND PART CAME APART AT ONE OF THE MOUNTING EARS.
